The derived series of a finite p-group

Schneider, Csaba (2007) The derived series of a finite p-group. Journal of Algebra, 307 (1). pp. 136-152.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:30
Last Modified: 11 Dec 2012 15:30
URI: http://eprints.sztaki.hu/id/eprint/5218

Update Item Update Item